# SDR CA961018013

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Position
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) INFLIGHT SHUTDOWN OF #1 ENGINE DUE TO TOTAL LOSS OF OIL QUANTITY. POST FLIGHT INSPECTION FOUND NO OIL IN #1 ENGINE RESERVOIR. FOUND OIL COMING FROM TURBINE EXHAUST. #1 ENGINE REPLACED.
